Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/heart-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    high B.P.in the am
    avatar
    angel272559 posted:
    I have been waking the past 2 wks. with a very high B.P. on avg.177/111. I have gone to the Dr. 3x this week they take my B.P. and it is on avg. 116/78.I have 3 B.P. machines i have tried ea. gives me the same readings.The Drs.say my blood work is fine,my health is fine I've been told to take my meds. at night bf. bed and no change.what could affect me during sleep??I am a left(ak) and have service related ptsd,I do not remember my dreams so I do not know if I am having nightmares.I do awaken completly alert and aware( hyper-aware and hyper-alert) with the sound of the ocean but now hard breathing,spots bf. my eyes,chest pains,discomfort or any signs of hypertension??
     
    avatar
    billh99 responded:
    I've been told to take my meds. at night bf. bed and no change.

    What meds are you on?

    I am a left(ak)

    ???

    with the sound of the ocean

    Do you live by the ocean or do you mean that you are hearing noise in the ears (tinnitus).

    but now hard breathing,spots bf. my eyes,chest pains,discomfort or any signs of hypertension?

    Are you saying that you are waking up with all of those symptoms or did you mean to say you are not having those symptoms?

    You might want to ask your doctor for a 24 or 48 hr ambulatory blood pressure test.
     
    avatar
    angel272559 replied to billh99's response:
    I am a above the knee amputee.I take lisporil (10mgs),The sound is in my ears and no tinnitus.and no hypertension symptoms.
     
    avatar
    billh99 replied to angel272559's response:
    I am not a medical professional and non respond in this forum.

    But I think that the 24 hr ambulatory BP test is a good place to start.

    After that maybe a visit with an ENT about the sound in the ears.

    Or a sleep study where they monitor brain waves and not just breathing.

    But those are only wild guesses.
     
    avatar
    angel272559 replied to billh99's response:
    well bill i will see my pcp on monday,i am also am contemplating a doppler study to check for arterial blockage


    Helpful Tips

    High Blood Pressure/Weight Loss
    Lossing a significant amount of weight will help your blood pressure go down and possibly get you off of your medication. I know people who ... More
    Was this Helpful?
    18 of 20 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center